×

Multiple positive solutions for a \((p,q)\)-Laplace equation involving singular and critical terms. (English) Zbl 1425.35066

Summary: In this paper, we study a \((p,q)\)-Laplace equation with singular and critical terms and establish the existence of multiple positive solutions via use of variational methods.

MSC:

35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35J75 Singular elliptic equations
35B33 Critical exponents in context of PDEs
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. · Zbl 0273.49063
[2] N. Benouhiba and Z. Belyacine, On the solutions of the \((p, q)\)-Laplacian problem at resonance, Nonlin. Anal. 77 (2013), 74-81. · Zbl 1255.35036
[3] H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergece of functionals, Proc. Amer. Math. Soc. 88 (1983), 486-490.
[4] P. Candito, S. Carl and R. Livrea, Multiple solutions for quasilinear elliptic problems via critical points in open sublevels and truncation principles, J. Math. Anal. Appl. 395 (2012), 156-163. · Zbl 1246.35094
[5] D.G. Costa and C.A. Magalhães, Existence results for perturbations of the \(p\)-Laplacian, Nonlin. Anal. 24 (1995), 409-418. · Zbl 0818.35029
[6] M. Cuesta and H.R. Quoirin, A weighted eigenvalue problem for the \(p\)-Laplacian plus a potential, Nonlin. Diff. Eqs. Appl. 16 (2009), 469-491. · Zbl 1174.35089
[7] M. Degiovanni and S. Lancelotti, Linking solutions for \(p\)-Laplace equations with nonlinearity at critical growth, J. Funct. Anal. 256 (2009), 3643-3659. · Zbl 1170.35418
[8] L.F.O. Faria, O.H. Miyagaki and M. Tanaka, Existence of a positive solution for problems with \((p, q)\)-Laplacian and convection term in \(\mathbb{R}^N\), Bound. Value Prob. 158 (2016), paper no. 158. · Zbl 1347.35122
[9] M.E. Filippakis and N.S. Papageorgiou, Multiple constant sign and nodal solutions for nonlinear elliptic equations with the \(p\)-Laplacian, J. Diff. Eqs. 245 (2008), 1883-1922. · Zbl 1151.35036
[10] N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and hardy exponents, Trans. Amer. Math. Soc. 352 (2000), 5703-5743. · Zbl 0956.35056
[11] G.B. Li and C.Y. Yang, The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of \(p\)-Laplacian type without the Ambrosetti-Rabinowitz condition, Nonlin. Anal. 72 (2010), 4602-4613. · Zbl 1190.35104
[12] G.B. Li and G. Zhang, Multiple solutions for the \((p, q)\)-Laplacian problem with critical exponent, Acta Math. Sci. 29 (2009), 903-918. · Zbl 1212.35125
[13] S.B. Liu, Existence of solutions to a superlinear \(p\)-Laplacian equation, Electr. J. Diff. Eqs. 66 (2001), 1-6. · Zbl 1011.35062
[14] S.A. Maranoa and N.S. Papageorgiou, Constant-sign and nodal solutions of coercive \((p, q)\)-Laplacian problems, Nonlin. Anal. 77 (2013), 118-129. · Zbl 1260.35036
[15] D. Motreanua, V.V. Motreanua and N.S. Papageorgio, A multiplicity theorem for problems with the \(p\)-Laplacian, Nonlin. Anal. 68 (2008), 1016-1027.
[16] N.S. Papageorgiou and E.M. Rochab, Existence of three nontrivial solutions for asymptotically \(p\)-linear noncoercive \(p\)-Laplacian equations, Nonlin. Anal. 74 (2011), 5314-5326. · Zbl 1219.35069
[17] L.S. Shi and X.J. Chang, Multiple solutions to \(p\)-Laplacian problems with concave nonlinearities, J. Math. Anal. Appl. 363 (2010), 155-160. · Zbl 1180.35261
[18] L. Wang, Q.L. Wei and D.S. Kang, Multiple positive solutions for \(p\)-Laplace elliptic equations involving concave convex nonlinearities and a Hardy-type term, Nonlin. Anal. 74 (2011), 626-638. · Zbl 1203.35122
[19] B.J. Xuan, Existence results for a superlinear \(p\)-Laplacian equation with indefinite weights, Nonlin. Anal. 54 (2003), 949-958. · Zbl 1103.35326
[20] H.H. Yin and Z.D. Yang, Multiplicity of positive solutions to a \(p-q\)-Laplacian equation involving critical nonlinearity, Nonlin. Anal. 75 (2012), 3021-3035. · Zbl 1235.35123
[21] G.Q. Zhang, Ground state solution for quasilinear elliptic equation with critical growth in \(\mathbb{R}^N\), Nonlin. Anal. 75 (2012), 3178-3187. · Zbl 1237.35070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.